| Catalog Number |
SCM-375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported no complaint against left device.Healthcare professional later reported ¿l visualized gel bleed¿ and "any creases associated with hole." device has been explanted.
Event or Problem Description
Healthcare professional reported, no complaint against left device.Healthcare professional, later reported, ¿l visualized gel bleed¿ and "any creases associated with hole".Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of crease/fold of implant and rupture was received on sep 08, 2023, with lot number#: 3385621.Based on the device analysis grid, the assessments of the complaint are: crease/fold of implant: crease fold observed, on the device.Rupture: no observed.Additional observations: white particles observed, on the device.Deformation observed, on the device.Crease fold observed, on the device.No further actions are required, as no issues with the manufacturing process are observed.